# SDR IPXA2015092293836

- Difficulty date: September 10, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 65,799 hours, 9,771 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strip
- Part number: ARC70081
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LEFT WING LOWER T/E SILL STRIP CRACKED NEAR BS XW380.   REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SILL STRIP IAW DWG ARC7008 AND SRM 51-33-01.
